| Catalog Number |
RBY2C0415 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coils.During the procedure, the ruby coil sheath was broken.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note the device is no longer available for return as mentioned in the initial mdr; therefore, the mdr was updated accordingly.The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.